# SDR SWIA202503310001

- Difficulty date: March 30, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 47,387 hours, 40,911 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DECENT RECIEVED EFIS COMP MON WITH IAS ON BOTH PFDS RAN QRH AND MSGS PERSISTEDCAPT SIDE GOT AN IAS FLAG, PITCH AND ROLL FLAG. FO SIDE GOT AN IAS FLAG, PITCH AND ROLL AND ALTITUDE FLAG. CAPT SIDE WAS COMING BACK BUT FO STILL HAD ALL THE FLAGS. DIVERED TO LAS, DECLARED EMERGENCY (DID NOT DROP OPXY MASKS) AND DID NOT LAND OVERWEIGHT. (FLIGHT 4663 - FILED CLOSED)INTERROGATED MDC FOR EFIS COMP MON PER FIM 34-22-00. NO FAULTS IN CURRENT OR FAULT HISTORY. FOR IAS FLAG, PITCH AND ROLL AND ALTITUDE FLAG, INTERROGATED MDC PER FIM 34-13-00 AND FOUND ADC 2 VAR CIRCUITRY. REMOVED AND REPLACED ADC #2 PER AMM 34-13-01. PERFORMED LEAK CHECK OF  P1 AND PILOTÂ€™S S1/COPILOTÂ€™S S2 SYSTEM PER AMM 34-11-00. LEAK CHECK GOOD. COULD FIND NO OTHER FAULTS NOR DUPLICATE. PERFORMED CATII RETURN TO SERVICE TEST. AIRCRAFT REMAINS CATII. AIRCRAFT REMAINS RVSM.DRUCK ADTS553FSN 12933055CAL DUE 2/26
